FREE SHIPPING on all orders, no minimum!

Bayer Extra Strength Aspirin 500 mg, Coated Caplets, 100 ea

Bayer Extra Strength Aspirin 500 mg, Coated Caplets, 100 ea

Vendor
Bayer
Regular price
$10.86
Sale price
$10.86
Unit price
per 
SKU: 1374350

Qty Buy More, Save More!
3 5% Off
6 10% Off

Active Ingredients: Aspirin 500mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug, Pain Reliever/Fever Reducer)

Inactive Ingredients: Carnauba Wax, Corn Starch, D&C Red #7 Calcium Lake, FD&C Blue #2 Aluminum Lake, FD&C Red #40 Aluminum Lake, Hypromellose, Powdered Cellulose, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin

Aspirin (NSAID) / Pain Reliever / Fever Reducer

Fast, Safe Pain Relief

  • Clinically Proven to Relieve Tough Pain
  • Coated For Easier Swallowing
  • Caffeine & Sodium Free

Bayer & the Bayer Cross are registered trademarks of Bayer.